# SDR ASOA200900837

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 17,336 hours, 14,783 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED LT 14TH DUCT MSG IN FLIGHT.  C/W QRH, MSG PERSISTED, DIVERTED TO CAE.  EN ROUTE TO ILM, A/C DIVERTED TO CAE DUE TO MTC.
